Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 7, Pages 439-448

Characterizations of projective and k-projective semimodules

Department of Environmental Sciences and Mathematics, Faculty of Science and Health, University of East London, London, UK

Received 14 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with projective and k-projective semimodules. The results for projective semimodules are generalization of corresponding results for projective modules.